# SDR SWIA972628

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,720 hours, 33,949 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT WHEN SELECTING FLAPS 15, RESET AS PER QRH.  CONTROL FAULT AGAIN WHEN SELECTING FLAPS 25. PERFORMED ACTUATOR TEST ON BOTH OUTBOARD ACTUATORS.  FOUND LEFT OUTBOARD ACTUATOR TO BE BAD.  REMOVED AND REPLACED LEFT OUTBOARD ACTUATOR IAW MM 27-50-09.  RAN FLAPS NUMEROUS TIMES.  NO FAULTS.  OPS CHECKS GOOD.  PN ON 322300-007   SN ON 0971   SN OFF 0779.
